Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Child has loose motion, green stools. Taken antibiotics. Anything to worry?

My daughter is 15mnth,for the past 7days she z having loosemotion,ans colour of stool z some times full green and dark green,Dr gave an antibiotic(Trimol),i have given ,but now also she is having green motion and some times she z crying,i thnk some times pain,is any thing to worry?Any type of food we have to avoid? iam feeding and giving cerelac and rice.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...
All there symptoms suggest that your child might be having Gastroenteritis.
Green stool can be attributed to the presence of bile in it.
The medicine suggested by the Doctor is correct..please continue them.
Syrup Bacigyl can also be used for the same.
Cyclopam drops can be given to take care of stomach pain.
Other than that, maintain adequate hydration in the form of fluids & ORS.
And give soft, plain food.
Wishing your daughter a speedy recovery.
Thanks & take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor